American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(58E17) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] Jonathan Korman and Robert J. McCann. Optimal transportation with capacity constraints. Trans. Amer. Math. Soc. 367 (2015) 1501-1521.
Abstract, references, and article information
View Article: PDF

[2] Yieh Hei Wan. On the algebraic criteria for local Pareto optima. II . Trans. Amer. Math. Soc. 245 (1978) 385-397. MR 511417.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 2 of 2 found      Go to page: 1